# SDR A6WA201644037

- Difficulty date: June 24, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 31,209 hours, 30,767 cycles
- System (JASC): 5240 · Service Doors
- Part: Pan
- Part number: 601R38304375
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR AFT LOWER PAN SEGMENT HAS CORROSION ON LOWER AND UPPER SURFACES.  COMPLIED WITH TEMPORARY DISPOSITION FOR CORROSION DAMAGE ON LOWER AFT PAN OF SERVICE DOOR IAW REO 601R-52-41-238, REV DATED 06-21-2016.
